Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Nonnenmacher, D., F., J.; Zagst, R. 
Nicht-TUM Koautoren:
ja 
Kooperation:
national 
Titel:
A New Form of Jensen's Inequality and its Application to Statistical Experiments 
Abstract:
Jensen's inequality for the expectation of a convex function of a random variable is proved for a wide class of convex functions defined on a space of probability measures. The result is applied to statistical experiments using the concept of Blackwell-sufficiency. In particular, we show a monotonicity result for the expected information of Poisson experiments. As an application to economics we consider the introduction of new production technologies. 
Intellectual Contribution:
Discipline-based Research 
Zeitschriftentitel:
Journal of the Australian Mathematical Society, Series B 
Jahr:
1995 
Band / Volume:
36 
Heft / Issue:
Seitenangaben Beitrag:
389-398 
Sprache:
en 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Professional Journal:
Nein